Journal of Astrophysics and Astronomy

, Volume 5, Issue 3, pp 317–322

Cosmological solution with an energy flux

Authors

  • Bijan Modak
    • Department of PhysicsPresidency College
Article

DOI: 10.1007/BF02714547

Cite this article as:
Modak, B. J Astrophys Astron (1984) 5: 317. doi:10.1007/BF02714547

Abstract

The paper presents some spherically symmetric cosmological Solutions in which the velocity field is shear-free but there is a flux of energy. The solutions are believed to be new and the previous known solutions of this class due to Bergmann and Maiti may be obtained as special cases of our metrics.

Key words

heat flow-cosmology

Copyright information

© Indian Academy of Sciences 1984